# SDR DXTA2015111006120

- Difficulty date: November 9, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N623QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605299
- Aircraft time: 11,375 hours, 9,058 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON LANDING, BETWEEN 90 & 40 KNOTS, LT ANTI-SKID ACTIVES & ACFT PULLED TO THE LT.  REMOVED LT MLG WHEEL ASSEMBLY & INSPECTED BRAKE ASSEMBLY.  FOUND EXCESSIVE CARBON & DIRT, CLEANED ASSEMBLY WITH ALCOHOL & DRY COMPRESSED AIR, INSPECTED DISCS FOR AIR & NO DEFECTS NOTED.  INSPECTED ANTI-SKID SIGNALS & FOUND NO FLAGS, TAXI ID AC & FOUND NO DEFECTS.  ALL WORK IAW MM 32-41-00 & 32-42-00.
